# SDR C2XA11RI023

- Difficulty date: February 10, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 14,611 hours, 7,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2943 - EWR - FLIGHT CREW REPORTED EMERGENCY LIGHT STRIP LOOSE.  EWR MX RE-SECURED EMERGENCY LIGHT AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
